A geometric approach to the construction of scientific impact indices

Gagolewski, Marek and Grzegorzewski, Przemysław 2009, A geometric approach to the construction of scientific impact indices, Scientometrics, vol. 81, no. 3, pp. 617-634, doi: 10.1007/s11192-008-2253-y.

Attached Files
Name Description MIMEType Size Downloads

Title A geometric approach to the construction of scientific impact indices
Author(s) Gagolewski, MarekORCID iD for Gagolewski, Marek orcid.org/0000-0003-0637-6028
Grzegorzewski, Przemysław
Journal name Scientometrics
Volume number 81
Issue number 3
Start page 617
End page 634
Total pages 18
Publisher Springer
Place of publication Berlin, Germany
Publication date 2009-12
ISSN 0138-9130
Keyword(s) Geometric Approach
Scientific Impact
Impact Index
Hirsch Index
Citation Function
Science & Technology
Computer Science, Interdisciplinary Applications
Information Science & Library Science
Computer Science
Language eng
DOI 10.1007/s11192-008-2253-y
Indigenous content off
Field of Research 0807 Library and Information Studies
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30130572

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in TR Web of Science
Scopus Citation Count Cited 23 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 68 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 09 Oct 2019, 07:33:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.